MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550275-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 11/17/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2019 the patient presented with non-st elevated myocardial infarction (nstemi) therefore the 2.75x33mm and 3.0x23mm xience sierra stents were implanted.On (b)(6) 2019 the patient was re-admitted with post procedural cardiac disturbances.Plain old balloon angioplasty (poba) was performed however the patient expired.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of death is listed in the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the reported treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
N/a.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9794197
Report Number2024168-2020-02048
Device Sequence Number2533572
Product Code NIQ
UDI-Device Identifier08717648227219
UDI-Public08717648227219
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2020
Device Model Number1550275-33
Device Catalogue Number1550275-33
Device Lot Number9022141
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.0X23 XIENCE SIERRA; 3.0X23 XIENCE SIERRA
Outcome Attributed to Adverse Event Death;
Patient Age70 YR
Patient Weight107